# SDR JJBA20170224017

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 31,767 hours, 19,736 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 01069503
- Condition: Malfunctioned
- Location: Nr 2 Main
- Part time: 34,424 hours, 21,725 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EICAS SCREEN BLANKED OUT IN FLIGHT AT FL340 AND THERE WAS A BURNING ODOR ASSOCIATED.  NO SMOKE WAS OBSERVED.  THE EICAS SCREEN CAME BACK ON 20 SECONDS LATER AND THE ODOR DISSIPATED AFTER ABOUT 1 MINUTE.  FOUND EICAS DISPLAY ABNORMALLY HOT. SWAPPED MFD2 AND EICAS DISPLAYS.  R & R THE NR 2 MFD IRT IAW AMM 34-22-01 OPS CHECK GOOD.
